# SDR CALA0300552

- Difficulty date: September 22, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 12,715 hours, 4,500 cycles
- Engine: Ge CFM56*
- Engine time: 12,715 hours, 4,500 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link Assy
- Part number: 310A20343
- Part serial: 0205
- Condition: Misinstalled
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MAINTENANCE TECHNICIAN NOTICED THE FIRE SEALS THAT SADDLE THE PYLON WERE NOT ALIGNED PROPERLY ON THE NR 1 ENGINE WHILE THE AIRCRAFT WAS IN ROUTINE MAINTENANCE AT IAH.  FURTHER INVESTIGATION FOUND THAT THE AFT ENGINE MOUNT CENTER LINK ASSEMBLY HAD BEEN INSTALLED BACKWARDS.  THIS ENGINE HAD NOT BEEN REMOVED SINCE INSTALLED AT THE MANUFACTURER.  THE SIGNIFICANCE OF THIS FINDING IS THAT THE AIRWORTHINESS DIRECTIVE(REFERENCE AD 2003-03-01) WAS EXPLICIT IN INSTRUCTING INSPECTIONS OF THE AFT CENTER LINK ON ENGINES THAT HAD BEEN REMOVED/INSTALLED SINCE DELIVERY FROM THE MANFACTURER. THE NR 1 ENGINE WAS REMOVED AND REPLACED IAW WORK CARD 29-7100-1-9800.
